Cold sensations, blurry eyesight and much more...what is it this time?!
Hiya guys another question here, also wanna say thanks for the previous advice on my last one thankyou!
okay,this morning (UK GMT so, little ahead) i had something strike quite suddenly, though i'm certain its been building up over a few days. i couldnt tell if this was a panic attack it felt different, i had cold chills/sensations that felt like there's a breeze but there isnt one in the room because my partner cant feel it as much as i seem to be, and the sensation would travel down my arms and through my chest but i felt warm on the outside?, i was sweating! my feet and hands were clammy n soaked (still are reasonably!) and my heart was eractically going from a slow beat to rapid causing my chest to tighten up, i had difficulty trying to breath consistently and i was stumbling on my words, my stomach feels nausueas and my eyesight has been stinging and is blurrier than my usual double vision. i felt and still feel terrible.
I'm back on citalopram 20mg first week.
I'm also taking betahistine for vertigo.
My smoking habit has gone back to more frequent Cigarette breaks
I've lost so much sleep and have been up all night, didnt sleep prior to th attack above, i find myself dozin through the day....not good!!
i'm just a tad skittish,on edge and worried :(....low blood sugar?.....Diabetic?...tumor?, aneurysm?,heart attack?, stroke?....i hate that chain of thought and i'm off to the doctor soonish.
Hi, in my experience not every panic attack is the same, it depends on the situation, severity, and how you respond to it. I've had panic attacks that are exactly like what you describe, except it happened to me in the middle of the night, and included a lot of trembling in the aftermath (about two hours before I felt okay enough to go back to sleep!!). LOTS of cold sweats and blanching (suddenly pale face), that seems to happen every time for me. Then I've also had them where I feel like I'm going to faint or vomit, and get tunnel vision, but still the same chest pain, sweats, can't breathe, etc. feeling. Both panic attacks but different symptoms cropping up different times. After they happen, they sort of resonate with me and mess up the rest of my day, making my anxiety very high and periodically feeling the symptoms over again but milder through the day (ex. periodic chest pain/ache, dazed feeling).
I think you are doing the right thing by seeing the doctor in order to rule out anything physical that might be causing the new symptoms - just talking to them about it always made me feel a little better. I hope that you get to feeling better soon.
I have had very similar feelings I am glad to hear you are going to the DOC. my rule is that 1st rule out any real illness second is address the mental illness they seem to run hand and hand. don't worry so much about the symptoms. they may be just a side effect from your issues and self induced. the meds are fighting chemicals in your brain this is something I have noticed myself. but go get checked out after that ask your doctor about the feelings you are having. I hope that all goes well for you.
Its just so weird how often panic attacks occur even after a week or so of feeling fine, i've tried allsorts just to stay "normal" ya know, like yours i've had breakouts of cold chills and dizzyness so bad its a task to try walking anywhere let alone moving! and once that starts i lose it!. i did go see my doctor, she suggested it was because i havn't been on citalopram that long and if the shortness of breath and rapid heart beat continued to go up to A n E (hospital/ER) though i'd rather not have too because the waiting times can be hours before you get seen!, and i was also appointed a blood test to investigate further, so, its just all down to soldiering on and hoping these symptoms dont cause any more freakout attacks, fingers crossed!
Hiya!, i'm starting to think maybe this is all self induced me being a hypochondriac and easily worked up, but, its hard to tell!, i am going to plough through and try not to worry but i cant always be sure that'll happen.
I know its a subject many people try to avoid answering and questioning but who suffers from this disease? How effective are doctors, specialists, medications, is Depression more seriuos when the person actually talks about suicide on a frequent basis?
Nothing like hearing your doctor tell you, "If you continue to feel this symptom, GO TO URGENT CARE OR ER IMMEDIATELY!" Talk about panic, even a person without suspicion of anxiety could have a breakdown after that!! Not to mention that's so confusing... I know I'd sit there thinking about whether I was at the "hospital" threshold yet or not... Good grief. I know they have to tell us that but still. :)
Hang in there... you are doing right by yourself by paying attention and being vigilant about following up... the hardest part is getting tests and not knowing the results or waiting for tests. When the test results come back, at least you will KNOW something (even if it is 'everything's normal') instead of wondering about it. If you really feel you need it, the hospital is not getting up and walking away.
Question - do you think the attacks may be a side effect of your meds? A lot of things can cause panic attacks outside of just sheer anxiety... I had one brought on by a high dose of steroid (prednisone) before. Lots of meds can make you feel extremely dizzy too, and that alone is enough to worry me into a panic. Just some other ideas to talk about with your dr.
oh i know!, i was sat there thinking "way to make me worry even more doc!", i know there just doing their job and 85% of the time they are right and i cant complain truthfully because they have helped and been genuine, but there's just those few occasions where its "take these you'll be fine" or "get yourself to ER NOW!" sheesh la weese lol.
I'm holding on best i can, my partner is here for support too, and pretty sure when i go for the blood test i'm going to be a nervous mess, i'm not too fond of needles, its just all about needing closure and gritting it down to the roots of all these symptoms ya know.
An answer to yer question too, erm....it could be possible though i dont know really,i've had citalopram in the past and i have to say...not had this sort of symptom, i unfortunately tend to worry so much over things i end up losing sleep and my dizzyness just gets worse and worse because its always in my mind that i'm on my last legs, what with my family history particurlary on my dads side of heart conditions, when in hindsight its probably far from that! i wish i could explain everything but its hard to put it into text and i'd end up filling a whole page lol!
I was back and forth to the emergancy room about 12 times before they finally put me on xanax to see if that helped. I thought I was lossing my mind and thought I was having a heart attack before anybody even thought it was related to anxiety and took about 6 months for them to get to that point.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.